MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100
Model Number M4100
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device's manufacturing records was completed, including lot history; there were no deviations or nonconformities associated with the reported event.The device was not returned for evaluation, which limited the ability to conduct any physical, functional, and/or root cause analysis.Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
During the first follow up after implantation, the patient reported symptoms suggestive of an infection near the transmitter implantation site.On examination, the implanting physician observed findings consistent with a fungal infection at the wound site.An antifungal cream was prescribed for treatment.A report summarizing the findings and treatment plan will be sent to the patient's primary care physician and cardiologist to support coordinated care and monitor the patient's response to therapy.No further details were provided at this time.
 
Additional Manufacturer Narrative
The transmitter (s/n (b)(6)) remains implanted inside the patient.The device has not been received for analysis.A review of the lot history record for the transmitter lot p250054 was performed and it identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.A risk review was completed and confirmed that the event of infection was defined in the risk documentation, which has been accounted for during product risk analysis to support acceptable risk benefit for the product.The "known inherent risk" conclusion code was selected based on the field report of infection or infection-related conditions.Infection is a known medical risk when the skin barrier is breached.Analysis of the returned product is not able to provide relevant information for infection-related allegations.
 
Event or Problem Description
A follow-up was conducted with the ebr representative to gather information regarding the patient's outcome and to determine if the issue has been resolved.According to the ebr representative, no additional information is available at this time.

Brand Name
WISE CRT SYSTEM
Common Device Name
M4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
MDR Report Key22487696
Report Number3013596742-2025-00008
Device Sequence Number12748371
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model NumberM4100
Device Lot NumberP250054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale